Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a theorem of Menchoff

Author: Y. Katznelson
Journal: Proc. Amer. Math. Soc. 53 (1975), 396-398
MSC: Primary 42A28
MathSciNet review: 0380242
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Construction of a continuous real-valued function which disagrees almost everywhere with any absolutely convergent Fourier series.

References [Enhancements On Off] (What's this?)

  • [1] N. K. Bari, Trigonometricheskie ryady, With the editorial collaboration of P. L. Ul′janov, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (Russian). MR 0126115
  • [2] Yitzhak Katznelson, An introduction to harmonic analysis, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0248482
  • [3] Norbert Wiener, The Fourier integral and certain of its applications, dover Publications, Inc., New York, 1959. MR 0100201

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28

Retrieve articles in all journals with MSC: 42A28

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society